# SDR AALA201710319039

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,122 hours, 39,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 23543
- Condition: Discharged
- Location: Cabin
- Part time: 46,446 hours, 23,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD EMERGENCY EXIT SIGN BY THE FORWARD OVERWING DOOR IS INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
